Tareg Toxic Skin Eruption Side Effect Reports
The following Tareg Toxic Skin Eruption side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Toxic Skin Eruption, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Toxic Skin Eruption, Eczema, Pruritus, Rash Vesicular, Skin Lesion, Rash Pustular, Skin Exfoliation, Erythema, Pemphigus|
This Toxic Skin Eruption side effect was reported by a physician from FR. A 61-year-old female patient (weight:NA) experienced the following symptoms/conditions: labile hypertension,irritable bowel syndrome. The patient was prescribed Tareg (dosage: 1 Df (40 Mg), Qd), which was started on Dec 16, 2010. Concurrently used drugs:
|Toxic Skin Eruption|
This Toxic Skin Eruption Tareg side effect was reported by a health professional from FR on Feb 06, 2013. A male , 54 years of age, was diagnosed with
|Dermatitis Exfoliative, Toxic Skin Eruption, Pruritus, Eosinophil Count Increased, Renal Failure, Dehydration|
This is a Tareg side effect report of a 81-year-old female patient (weight:NA) from FR, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:1 Df, Qd, start time: 2009), combined with:
|Eczema, Toxic Skin Eruption|
A 75-year-old patient (weight: NA) from FRANCE with the following symptoms: NA started Tareg treatment (dosage: 80 Mg, Unk) on Jan 01, 1999. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Agranulocytosis, Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Neutropenia, Pruritus, Rash Maculo-papular, Toxic Skin Eruption|
A female patient from FRANCE was prescribed and started Tareg on Jul 10, 2006. Patient felt the following Tareg side effects: agranulocytosis, dermatitis exfoliative, eosinophilia, erythema multiforme, neutropenia, pruritus, rash maculo-papular, toxic skin eruption Additional patient health information: Female , 76 years of age, The consumer reported the following symptoms: . Tareg dosage: NA. Concurrently used drugs:
|Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Rash Maculo-papular, Toxic Skin Eruption|
This report suggests a potential Tareg Toxic Skin Eruption side effect(s) that can have serious consequences. A 76-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: NA) starting Mar 10, 2006. Soon after starting Tareg the patient began experiencing various side effects, including:
Tareg Toxic Skin Eruption Causes and Reviews
Your skin is your body's largest organ. It covers and protects your body. Your skin
- Holds body fluids in, preventing dehydration
- Keeps harmful microbes out, preventing infections
- Helps you feel things like heat, cold, and pain
- Keeps your body temperature even
- Makes vitamin D when the sun shines on it
Anything that irritates, clogs, or inflames your skin can cause symptoms such as redness, swelling, burning, and itching. Allergies, irritants, your genetic makeup, and certain diseases and immune system problems can cause rashes, hives, and other skin conditions. Many skin problems, such as acne, also affect your appearance.
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Tareg Toxic Skin Eruption Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|